# SDR USAA970124

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 259.5
- Part time: 35,145 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURNG 'Q-3' CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 10 INCHES BY .040 INCH FLOOR BEAM STA 259.5 RBL 11 TO LBL 10.  CLEANED, TREATED AND FABRICATED ANGLE, INSTALLED PER SRM 51-40-4.  (X)
